I took Plan B Step One after a condom broke last week. I was supposed to get my period that same week on Friday and now it's been a week and I haven't gotten my period. I've been reading that Plan B step one makes you bleed/spot and that's been happening to me for that past few days. Does that mean I will get my period or am I pregnant now?
Freaking out, am I pregnant?
Added 13 Mar 2015:
I took the Plan B Step One the same day the condom broke it wasn't even a full 24 hours when I took it it was 7 hours after the accident that I took Plan B Step One.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2015 • 2 answers
Posted 25 Jun 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 29 Jun 2016 • 0 answers
Posted 11 Oct 2016 • 1 answer